# SDR A6WA200840142

- Difficulty date: February 25, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,093 hours, 11,266 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR AFT DRAG ANGLE CRACK.  (M)
